# SDR DBCA2010122900031

- Difficulty date: December 29, 2010
- Submitted: December 31, 2010
- Operation: Air carrier
- Aircraft: N125ST
- Make and model: Cndair CL6002B16
- Aircraft serial: 5052
- Aircraft time: 9,384 hours, 6,564 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED TEB EN ROUTE TO RST.  IN CRUISE FLIGHT AUTOPILOT DISCONNECTED AND YAW DAMP FAIL MESSAGE ILLUMINATED.  AIRCRAFT RETURNED TO TEB.  LANDING WAS UNEVENTFUL.  DEFERRED YAW DAMP CHANNEL "A" PER MEL 22-20-2.  AIRCRAFT REPOSITIONED TEB-MKE.  STERLING MAINTENANCE CURRENTLY INVESTIGATING FAILURE OF YAW DAMP CHANNEL "A".
